# SDR 98ZZZX2189

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N122DU
- Make and model: Gulstm G1159
- Aircraft serial: 6
- System (JASC): 2710 · Aileron Control System
- Part: Input Lever
- Condition: Cracked
- Location: Ail Actuator
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON ACTUATOR INPUT LEVER FOUND CRACKED AT ATTACH BOLT HOLE.  LEVER FOUND CRACKED AT ATTACHMENT BOLT HOLE.
